# SDR 2007UALA03839

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 492 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR CUTOUT AFT FRAME AT BS 492.5 AND STRINGER 24R END FITTING DAMAGED.  UPPER EDGE CRACKED.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPLACEMENT STRINGER END FITTING.
